TITLE

New iterative algorithms for coupled matrix equations

AUTHOR(S)
Lingling Lv; Lei Zhang
PUB. DATE
December 2015
SOURCE
Journal of Computational Analysis & Applications;Dec2015, Vol. 19 Issue 6, p947
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Iterative algorithms are presented for solving coupled matrix equations including the well-known coupled Sylvester matrix equations and the discrete-time coupled Markovian jump Lyapunov matrix equations as special cases. The proposed methods remove the restriction that the considered matrix equation has a unique solution, which is required in the existing gradient based iterative algorithms and identification principle based methods.
ACCESSION #
99786219

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics